How long does it take for your body to adjust to the pills? I am almost done with my first pack and I'm not sure if I'm experiencing side effects from the pills or from other things going on in my life. (ie. migranes, stress, depression, and increased appetite). In the first month I had random spotting which wasn't a big deal I had one day of severe cramping thought my appendix was gonna burst but that ceased the next day. I haven't noticed any help with acne - kind of bummed about that but I am taking minocycline (acne medication) to help but that lessens the effectiveness of the birth control. Should I wait it out and see if loestrin helps?
1 Aug 2011
It can take 2-3 packs sometimes before your body settles into its new rhythm. It is concerning that you take Minocycline though as antibiotics can decrease the effectiveness of the BCP. Did the Dr who prescribed the BCP know you take Minocycline? Migraines, dperession and increased appetite are side effects from BCP's. I would be sure to speak to the Dr about taking Minocycline with your BCP's and ask about the decrease in effectiveness. If side effects are very troublesome you might want to ask the Dr in regards to that too. It may be that BCP's are not the best form of birth control for you. Some women find their acne clears up with pills, some get worse and some stay the same. The only way to find out is to continue but talk with your Dr first.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I been on loestrin 24 fe for 3 months Im on my 3rd pack on my second week how long does it take for?
... the side effects to go away? because right now im on the white pill and i started my cycle and i havent got to my brown ones the ones that are ...
1 answer • 12 Oct 2009
Since I started taking Loestrin 24 Fe I have begun itching. It started on my nipples and spread to my legs and arms. Could this be a side effect or ...
3 answers • 27 Jan 2011
I have been taking lisonopril for about three months. I haven't stopped having lightheadedness since then. I would like to try a different ...
1 answer • 8 May 2011
I have been very dizzy, nauseous and getting terrible headaches for the last week. I think it's the side effects of Lo Loestrin Fe. How long ...
1 answer • 14 Mar 2014
Experienced cold and flu like symptoms, was just wondering if they will last as long as I am using this medication or will my body adjust to the ...
1 answer • 16 days ago